| Model Number |
8575GN |
| Medical Device Problem Codes |
Material Fragmentation (1261); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that "laryngoscope holder was stuck and not able to rotate to the full angulation when pressure is applied.Some tiny metal fragments were also found on the gear.The defect was noted after reprocessing procedure and not involving medical procedure." no negative impact in state of health reported.
Additional Manufacturer Narrative
Correction in section e1, country of origin was incorrect in the initial report.The event is filed under internal karl storz complaint id: (b)(4).